Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Crystallisations of $ 2$-fold branched coverings of $ S\sp{3}$


Author: Massimo Ferri
Journal: Proc. Amer. Math. Soc. 73 (1979), 271-276
MSC: Primary 57Q15; Secondary 57M12, 57M15, 57N10
MathSciNet review: 516477
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the construction of a crystallisation of a 2-fold cyclic covering space of $ {S^3}$ branched over a link, from a bridge-presentation of the branch set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57Q15, 57M12, 57M15, 57N10

Retrieve articles in all journals with MSC: 57Q15, 57M12, 57M15, 57N10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0516477-6
PII: S 0002-9939(1979)0516477-6
Keywords: Branched covering spaces, Heegaard splittings, links, plats, bridge presentation, graph, contracted triangulations, crystallisations
Article copyright: © Copyright 1979 American Mathematical Society